How safe is taking Tylenol and Advil for high fever?
my 8 month old has been experiencing high fevers. We are getting them down with tylenol and advil alternatively. He has not been sleeping, only about 20 minutes and then cries. His fever now is 103, nose running and we cannot lay him down without screams. Should we take him in to hospital?
First I will suggest plenty of water, cold baths, help to slow down the temperature. Of course, tylenol and advil alternatively is a good choice in this case and helps a lot. About going to the doctor I will suggest If your child has more than 3-days with the high temperature you consult the doctor.
Hope I have answered your query. Let me know if I can assist you further.
Regards, Dr. Elona Dashi
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
my 11 month old has had a fever ranging from 100-103.5 all day today with the 103.5 happening now at midnight! he is being normal not even fussy! ihave been giving him Tylenol and ibuprofen! he is eating and drinking great! should i worry and take him to the er or is this just teething and just keep an eye on him?
My wife s is having fever since Saturday. Today she went to the doctor and he gave her an antibiotic shot with an antibiotic prescription to follow. Her fever went down 4pm this afternoon and then it did raise back again around 7pm to 102.5. She is taking Tylenol every 2 hrs at 7pm, 9pm and now at 11pm pst. Her fever is still around 102.00. Do you suggest to take her to the hospital
I have an 8 yea old who started running a fever last night up to 103. It has spiked today up to 104.9. I am giving her Tylenol and Advil every 4 to 6 hours. She was tested for strep and flu today and both negative. If fever gets higher, what should I do.
my stomach has been hurting for 3 days now ive been taking tylenol every 4 hours sometimes it hurts only on the left side sometimes on both sides its so painfull that my back muscles are hurting. Ive been going to the bathroom and my feeses are getting more and more liquid, im not really hungry and i feel like im going to vomit. What may i have ?
i've felt constipated all day but i get the feeling in stomach like i'm holding in poop, and when i do go to the bathroom it's green and smells like sewer and is very small. i'm an 18 year old female and vegetarian, the drugs i take are naproxen for headaches. and yesterday i had an activia because i was constipated
Hi, may I answer your health queries right now ? Please type your query here...I lay on my left side 80% of the day it s just the way I sit. I m overweight. And I smoke I have anxiety and acid reflux and always seem to have alot of gas. I ve been having pain under my left breast it ranges from my left side all the way to the sternum. But the pAin hits and only last for a few moments then is gone that may repeat for about a half hour to an hour. Then it usually stops. I have been taking a very large amount of Tylenol and asprin probably about 12 Tylenol and 5 asprin per day for last 6 months. I take the aspirin because I think it protects my heart and the Tylenol because I usually get head or body aches. I m 31 and don t exercise. I m worried it could be my heart but like I said I also have anxiety and am always thinking of heart attacks. I recently thought it could be my spleen gallbladder. I really don t know but would like an opinion as to what I should do. I m half tempted to go tell the dr to check my arterys to see if I have any blockage just knowing if I didn t I think would be a huge weight lifted off me. I m also scared of surgery I ve never had one. So what is your opinion and what u think should be done.
I was circumcised this morning and I'm terrified of going to bed. Is there anything I can do to take the edge off the pain?I've taken some painkillers (2x50mg paracetamol, 40mg ibuprofen and some codeine phosphate tablets) and read about wearing tighter, more supportive bedclothes.For further information, I just took the dressing off from around my penis and there was a fair bit of blood from near one of the stitches. Half an hour or so with some tissue paper and reasonable pressure has stopped the flow, but I worry that if (or, more likely, when) I get an erection in my sleep, it might start to bleed again.
7 MONTH'S BABY SUFFERING FROM COLD FOR 8 DAYS WAS USING CEFPODOXIME AND ZYR COLD SYRUP.BUT NOW HE IS IN FEVER THAT REACHES TO 102F IN EVERY NIGHT AND USING PARACETAMOL SOLN(FEVEX) FOR 2 DAYS BUT TEMPERATURE NOT LOWERING.WHAT CAN I DO? PLZ HELP.
I'm nursing my one year old. I've been taking pepto bismal for the last two days. I just looked up the info and it says not to take. She has a fever tonight of 101....I'm afraid of ryes syndrome . Also, she was around a child who got hand foot and...